# SDR FDEA201007132500

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 28L AT STRINGER SPLICE BS 1015.
